# SDR UPS96205839

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 651862013
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FORWARD CARGO DOOR NR 4 TRAVERSE BEAM AND OUTBOARD L-ANGLE CRACKED IN  RADIUS AT OUTER SKIN VERTICAL STIFFENER.  REMOVED AND REPLACED NR 4 TRAVERSE BEAM AND OUTBOARD L-ANGLE IAW SRM 51-10-1, 51-30-2, 51-30-5, 51-10-2 AND M/M 51-20-151.
